# SDR FDEA201607152454

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N104224
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1520 STRINGER 24R FRAME SPLICE GOUGED.  R & R WITH NEW FABRICATED FRAME SPLICE IAW DWG NR 146N1017, SHT 4, REV B.  NEW FRAME SPLICE FABRICATED IAW DWG NR 146N1042, SHT 04, REV B.  REPAIR CLASSIFIED AS MAJOR.
